# SDR HEEA078752

- Difficulty date: May 1, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- Aircraft time: 8,366 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206064107101
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN SERVICE FOR 11 1/2 MONTHS.  REMOVED DUE TO WEAR OF THE BEARING.  ALSO NOTED THE TUBE INSIDE DIAMETER IS MUCH LARGER THAT THE FITTING OUTSIDE DIAMETER CREATING A LOOSE FIT BETWEEN THE TWO.  CAUSES THE HI LOC TO BECOME OVERSIZED AND BEYOND LIMITS. SCRAPPED ENGINE MOUNT.
